MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Health Effect - Clinical Codes Bacterial Infection (1735); No Code Available (3191)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested for evaluation but was not returned, therefore the complainant's event could not be verified.The device was reported to have been discarded by the facility.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event; no issues were found with the sterilization of this lot.This device is supplied sterile.Result of cultures taken/type of organism(s) identified were confirmed as cutibacterium acas.Based on the information provided, a definitive cause for the post-operative infection could not be determined.The most likely cause for this type of event is a nosocomial source or patient non-compliance with post-op wound care directions.
 
Event or Problem Description
It was reported by the sales rep that the patient had to have three devices removed from shoulder due to infection.Original date of surgery was (b)(6) 2018; it was a rotator cuff repair with biceps tenodesis.The caller had no more information additional information obtained (b)(6) 2018: during the revision surgery all original implants were removed.No devices were implanted during the second surgery.Cultures were taken to confirm an infection.Culture results: cutibacteriun acas.Patient was prescribed antibiotics for the infections.No additional hospital stay was required.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7845540
Report Number1220246-2018-00620
Device Sequence Number16527869
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number10201610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;